My son (54) has one hell of a time coming off Cymbalta. Early last year, he had been put on 120 mg (!) Cymbalta, 300 mg Lithium, and 300 mg Wellbutrin (not sure about dose). For the last 6+ months, he has been trying to come off most of the stuff due to severe side effects. His doc very gradually tapered the Cymbalta -- like 10 mg in monthly intervals. A long process! He is now down to 70 mg, and off Lithium but the Wellbutrin has remained untouched thus far. He feels absolutely terrible and is frequently suicidal. He has a CBT therapist. Most unfortunately, he was laid off in early December after 10 years with the same film studio. This has plunged him even deeper into depression. His work was his life, and coming by such jobs is very difficult, especially at his age (youth-oriented busness). He is hopeless. His thinking is impaired. Only recently he started with a new psychiatrist since the previous doc who managed the tapering process ended up in prison. He is taking most of the supplements mentioned in the Cymbalta discussion group -- nothing seems to ease the withdrawal. Chronic clinical depression runs in my family (I also am afflicted but refuse to take any more ADs). Any suggestions how to help him? Thank you.